| Model Number |
A2040-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a proximal superficial femoral artery (sfa) to distal popliteal.The 3.0x60mm armada 18 and 4.0x60mm armada 14 balloon dilatation catheter both ruptured.The armada 14 ruptured at 11 atmospheres; however, both balloons were noted to rupture before reaching 14 atmospheres.Another unspecified balloon was used to successfully complete the procedure.There was no adverse patient effect reported and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
The device is not returning for analysis.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.The armada 18 referenced in b5 is filed under a separate medwatch report number.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.